# SDR COMA0060477

- Difficulty date: June 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 11,104 hours, 10,484 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL MESSAGE ON TWO CONSECUTIVE TAKEOFF ATTEMPTS.  RESET SYSTEM CIRCUIT BREAKERS, SYSTEM TEST NORMAL.
